Share Facebook
Crohn's Disease Forum » Treatment » Another entocort question


09-08-2006, 07:04 PM   #1
xrayzerase
 
another entocort question

i feel really silly...but..not sure about something..
has anybody had trouble with acne when on entocort?
i started taking it (three 3 mg pills a day) along with the pentasa.
i noticed-this evening -2 large pimles on my neck...i have gotten o few pimples during my period before-but.never on my neck..and i don't have my period now.
i know this sounds silly..but-i guess i am a little worried as it says one of the side effects to call on is acne---but..it's only 2---but-they are "new"-and..i am probably over-reacting..
otherwise-things seem a bit better since yesterday..feel a little better-
i just don't want to call my dr on emergency (off hours) if i don't have to...ok..i hate calling the dr..(bad)..
just-not sure--this is such a drag. hate not knowing what anything "means"..
i have started in on the low residue diet though (especially til this "flare up" is "better"..)
but..still don't know how to "read" what symptoms are what-and what meds do what..
any advice/replies appreciated..
thanks
andrea
09-08-2006, 08:16 PM   #2
mikeyarmo
Co-Founder
 
mikeyarmo's Avatar
 
Join Date: Feb 2006
Location: Toronto, Ontario
General rule: if something occurs that is totally out of the ordinary, and you just started a medication, it is likely a side effect .

I know 100% that prednisone can cause acne, and as a corticosteroid (mind you a milder one) I would definately assume the recent acne is due to entecort. This will likely clear away when the medication is stopped, but for now if you feel you need to get rid of the acne speak to your doctor for suggestions. You may need to be careful what you take as it can interefere with your meds, so better safe than sorry.
Reply

Crohn's Disease Forum » Treatment » Another entocort question
Thread Tools


All times are GMT -5. The time now is 05:55 AM.
Copyright 2006-2017 Crohnsforum.com